I have a client that has had the treatment recently and she wants to have her permanent make up redone. I am worried about the side effects to her permanent make up. Worried about irritation and possible infection. If anyone has any information on this that would be great.
29 Mar 2012
Includes: dry skin, flushing, hyperpigmentation, nail changes, photosensitivity, radiation recall, rash.Skin reactions to drug therapy are extremely common. All drugs may induce skin reactions, although if they do occur they are usually mild, however, some skin reacitons are serious and potentially life-threatening. Because of this, all drug-associated rashes should be reported to your health care professional for evaluation.
The cause of skin reactions is often unknown although many have an allergic or toxic basis.
Skin reactions can be independent of dose and can persist long after the drug causing the allergic reaction has been discontinued. For example, with a hypersensitivity reaction to penicillin, the skin condition may worsen for seven to ten days after the drug has been stopped. It is especially important that allergic skin reactions are correctly identified, since future exposure to the same drug could cause much more severe skin reactions.
Toxic reactions, in contrast, are dose-dependent and skin reactions generally resolve fairly soon after the drug causing the reaction is stopped
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking one 300mg pill once a day in the a.m. About 8 hours after i take the pill I get incredibly itchy and sweaty. I do not have any trouble ...
4 answers • 3 Jul 2010
The pain and the open sores are unbearable! I opted to stop the use on the 14th day, is this enough time to have a positive effect on my cancers?
1 answer • 31 Oct 2011
My daughter was diagnoised with the pityarisis litchenditis. She has been using topical fluorouracil for a year now to treat planters warts. I was ...
1 answer • 17 Sep 2013